Sociopath Doctors

Scroll read case reports women and children Naloxone ineffective

Letter Rita 2012

 

2010 AHA & ERC guidelines sent to Dr. Shahin found hyperlinked in comment box

Quote AHA “”ventilation should be assisted by a bag mask [rescue breaths layperson italics mine] followed by administration of naloxone and placement of an advanced airway [continue breaths layperson italics mine] if there is no response to naloxone.”

Quote ERC “In severe respiratory depression caused by opioids, there are fewer adverse events when airway opening, oxygen administration and ventilation are carried out before giving naloxone.”

Modifications for Advanced Life Support
“There are no studies supporting the use of naloxone once cardiac arrest associated with opioid toxicity has occurred. Cardiac arrest is usually secondary to a respiratory arrest and associated with severe brain hypoxia. Prognosis is poor.”

Jan 9, 2017 Toronto’s Mayor John Tory and Barbara Yaffe MD quote “Ventilation’s (rescue breathing) most important” Chest compression’s only still being taught!! Read comment box YouTube https://youtu.be/CycS5GeylbM

Quotes Mayor above press conference at 37 minutes “When you have a CRISIS…one thing that often stands in the way…different protocols people have…that they have protocols that are well agreed upon…this person didn’t tell me that…we have a different system here…this is what causes people to lose their lives quite literally.”

My letter ‘Flaws in Toronto’s Opioid Overdose Prevention Program’ EMN 2015; 37(12):31 With hyperlinks to Public Health Ontario’s training literature, and also the proper protocol.

RN Toronto Public Health incident BMJ ‘Doc2Doc’ “Every worked with a psychopath”

Darryl Gebien MD ‘The Air I Breathe’ written, sung and recorded dedicated to his Mother who passed Fentanyl OD

letterMOHdec132013 001

LETTERMORRISON 002

2010 AHA Co-Chair Dr. Laurie Morrison Guidelines Part 12.7:
2010 ILCOR Co-chair Dr. Laurie Morrison Guidelines Part V section B ‘Poisoning Drug OD’
UNDOC/WHO 2013 Opioid overdose Page 7 layman’s language
2010 Compressions only CPR AHA Guidelines Part 4
Canadian Red Cross

Signs of overdose same as many breathing emergencies
1. Can’t wake the person up (COMA)
2. Slow erratic or stopped breathing
3. Deep snoring or gurgling sounds (CHEYNE-STOKES)
4. Blue or purple fingernails or lips (CYANOSIS)
5. Limp body
6. Very small pupils (MIOSIS)
Signs prove the heart is beating rescue breaths ASAP life depends on breaths.

Andrew Reisner, MD et al. ‘Opioid overdose in a child: case report and discussion with emphasis on neurosurgical implications” J Neurosurg Pediatr 2015 16(6); 752–757
Quote first paragraph page 753 “Naloxone was administered without effect”

Case report babies1

Case report babies2

Case Report women

POSTER STILL UP JUNE 2017 MANY DOCTOR”S OFFICES AND COMMUNITY HEALTH CENTRES IN ONTARIO ONLY PLACE IN THE WORLD THAT TEACHES THIS

TPHinsideOFFICEFixed

QWCHC Jan 13A

Ontario Pharmacists Association ‘How to kill your own Grandma & Mother her own child’

Case report Jake at 7 minutes. 4 breaths/min BVM = (rescue breathing ESSENTIAL) then Naloxone. Continue rescue breaths mandatory until next slide 14 breaths/min oxygen level 97%

DR1

DRA

AS DONE THE WHOLE WORLD OVER ANY BREATHING EMERGENCY RESCUE BREATHING ONLY

Canadian PA

Advertisements

Published by

@GaryCPR

EMN 2015; 37(12):31 http://journals.lww.com/em-news/Fulltext/2015/12000/Letter__Flaws_in_Toronto_s_Opioid_Overdose.14.aspx Article in the 2015 AHA & ILCOR guidelines 'Opioid OD' https://youtu.be/PX0HQuaNS_I

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s